JaLCDOI 10.18926/OER/54147
Title Alternative Strong Law of Large Numbers on a Polymer Model with Response Functions for Public Information
FullText URL oer_047_2_117_127.pdf
Author Murai, Joshin|
Publication Title 岡山大学経済学会雑誌
Published Date 2016-02-23
Volume volume47
Issue issue2
Start Page 117
End Page 127
ISSN 0386-3069
language 日本語
Copyright Holders Copyright © 2016 岡山大学経済学会
File Version publisher
NAID 120005740487
Author Murai, Joshin|
Published Date 2009-03-10
Publication Title 岡山大学経済学会雑誌
Volume volume40
Issue issue4
Content Type Journal Article
Author Kuroda, Koji| Murai, Joshin|
Published Date 2008-03
Publication Title 岡山大学経済学会雑誌
Volume volume39
Issue issue4
Content Type Journal Article